Peristaltic pumping of Jeffrey fluid with variable viscosity in a tube under the effect of magnetic field

M. Sudhakar Reddy, M. V. Subba Reddy, B. Jayarami Reddy, S. Rama Krishna

Abstract


In this paper, the peristaltic flow of a Jeffrey fluid with variable viscosity under the effect of magnetic field is investigated under the assumptions of long wavelength and low Reynolds number. The flow is examined in a wave frame of reference moving with velocity of the wave.  The problem is formulated using   perturbation expansion in terms of viscosity parameter . The governing equations are developed upto first-order in the viscosity parameter. The zero order system yields the classical Poiseuille flow when the Hartmann number  tends to zero and  tends to zero. We simplify a complicated group of products of Bessel functions by approximating the polynomial. The effects of Hartmann number , viscosity parameter and material parameter  on the pumping characteristics and friction force are discussed in detail through the graphs.


Full Text: PDF

How to Cite this Article:

M. Sudhakar Reddy, M. V. Subba Reddy, B. Jayarami Reddy, S. Rama Krishna, Peristaltic pumping of Jeffrey fluid with variable viscosity in a tube under the effect of magnetic field, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 907-925

Copyright © 2012 M. Sudhakar Reddy, M. V. Subba Reddy, B. Jayarami Reddy, S. Rama Krishna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS